# SDR SIMA20161022001

- Difficulty date: October 22, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 37,254 hours, 33,419 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312447
- Condition: Failed
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

STRONG FUMES IN THE COCKPIT & CABIN DIRING FLIGHT.  DECLARED EMERGENCY, DIVERTED TO MKE.  C/W ETN-EM-72-034 AND FIM TASK 21-20-00-810-801A.  NO FURTHER DEFECTS NOTED AT THIS TIME.  REMOVED AND REPLACED LT ENGINE IAW WC 71-000-00 OPC AND LEAK CHECK GOOD PERFORMED ODOR EVENT IAW ETN-EM-72-034.  NO FUTHER ODORS AT THIS TIME END.
